It is currently Fri Aug 18, 2017 9:38 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Jan 30, 2016 3:44 am 
Offline
New Poster
New Poster

Joined: Sat Jan 30, 2016 3:33 am
Posts: 3
Hello, I'm a new member to this forum.
I read lots of topics and found similar questions but I didn't get my answer so I decided to create a topic. Hope someone can help me.

I'm a student at university and I study a lot. I need higher degrees. So somehow I found out about Tramadol and started using it for a while... and I started to abuse it. I went to 200mg per day.

So I wanted to stop it. and now I'm using Suboxone. every pill is 2mg, I only take 1/4 of it every day which is good enough for me and I don't want to take higher dose.
one day I decided to finish it but I came back again. I'm not using higher dose.

So here's my main question:
I workout 5 times a week at gym. Trying to build a healthy and better body. I'm working out for more than a year now. I know that we need high testosterone levels for building muscle. and somehow I'm afraid if this 1/4 Suboxone a day cause my muscles to stop growing.
I can't come off suboxone now, when ever I decided to stop it, depression and tiredness attacked my body again!

I want to know if this 1/4 pill a day will cause a massive drop in my T levels? or does it stop my muscles to grow?
Thanks in advance.

EDIT: Actually, in my area, there's no Suboxone. instead there are similar pills (Buprenorphine 2 mg) with B2 logo on it. I read Suboxone is similar so I write my questions here.


Top
 Profile  
 
PostPosted: Sat Jan 30, 2016 4:01 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Hi Kingmuk,

We answer all buprenorphine related questions here as it is the active ingredient in Suboxone. When our doctor started this forum, sub was the only game in town, so that's why our name is suboxforum.

First of all, if you can possibly find suboxone films, they are much easier to cut into smaller pieces and are thus much easier to taper on.

I'm afraid I don't have a definitive answer for you about low T. Yes, opiate use, especially long term opiate use can cause men to develop low T. I'm under the impression that it usually doesn't happen overnight, but I don't know how long it could take. The only way to tell if your testosterone is low is if you have it tested, unfortunately. I wish I could be more specific. Welcome to the forum.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Sat Jan 30, 2016 4:09 am 
Offline
New Poster
New Poster

Joined: Sat Jan 30, 2016 3:33 am
Posts: 3
Amy-Work In Progress wrote:
Hi Kingmuk,

We answer all buprenorphine related questions here as it is the active ingredient in Suboxone. When our doctor started this forum, sub was the only game in town, so that's why our name is suboxforum.

First of all, if you can possibly find suboxone films, they are much easier to cut into smaller pieces and are thus much easier to taper on.

I'm afraid I don't have a definitive answer for you about low T. Yes, opiate use, especially long term opiate use can cause men to develop low T. I'm under the impression that it usually doesn't happen overnight, but I don't know how long it could take. The only way to tell if your testosterone is low is if you have it tested, unfortunately. I wish I could be more specific. Welcome to the forum.

Amy


Hello Amy, thanks for your answer. :wink:
I hope I can come off B2 as soon as possible. Then I don't need to worry about my T levels anymore.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Feb 03, 2016 1:08 am 
Offline
New Poster
New Poster

Joined: Sat Jan 30, 2016 3:33 am
Posts: 3
Hello, I stopped taking Buprenorphine since I started this topic and bought a T-Booster supp which includes Zinc, Magnesium, D-Aspartic Acid,Vitamin B6, ...

I wanted to know if I can take it now, or should I wait until my body's T-level reaches a higher level by itself?

Thanks


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group